# SDR DXTA2025050103267

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 7,476 hours, 4,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: SEAT 5, SEAT 8, EXTERNAL OVERWING EMERGENCY LIGHT DO NOT ILLUMINATE WHEN IN THE ON POSITION. DID THE RECHARGE PROCEDURE AND WORKS MOMENTARILY AFTER COMPLETING THE PROCEDURE. AFTER POWER CYCLE EMER LIGHTS DIE IMMEDIETLY. CORRECTIVE ACTION: COMPLIED WITH TC-FLT-33-1001 (CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE). COULD NOT DUPLICATE DISCREPANCY REPORTED. CUSTOMER SAYS ISSUE HAPPENS AFTER A FLIGHT AND WOULD LIKE US TO REPLACE ALL 4 EMER BATTERIES.04/29/25 .------ REMOVED #1 EMER BATTERY P/N CBS28-1 S/N 005383 AND INSTALLED NEW #1 EMER BATTERY P/N 6430028-1 S/N D25-10375,REMOVED #2 EMER BATTERY P/N CBS28-1 S/N 005977 AND INSTALLED NEW #2 EMER BATTERY P/N 6430028-1 S/N D25-10373,REMOVED #3 EMER BATTERY P/N CBS28-1 S/N 5066M AND INSTALLED NEW #3 EMER BATTERY P/N 6430028-1 S/N D25-10374,REMOVED #4 EMER BATTERY P/N CBS28-1 S/N 005392 AND INSTALLED NEW #4 EMER BATTERY P/N 6430028-1 S/N D25-10372. IAW CE68A AMM 33-50-06 OPS CHECK NORMAL.
